{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,13]],"date-time":"2026-08-13T20:27:54Z","timestamp":1786652874367,"version":"build-2736575974"},"reference-count":26,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"2","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Ann Card Anaesth"],"published-print":{"date-parts":[[2015]]},"DOI":"10.4103\/0971-9784.154498","type":"journal-article","created":{"date-parts":[[2015,4,2]],"date-time":"2015-04-02T11:40:45Z","timestamp":1427974845000},"page":"261","source":"Crossref","is-referenced-by-count":7,"title":["Combined etiology of anaphylactic cardiogenic shock: Amiodarone, epinephrine, cardioverter defibrillator, left ventricular assist devices and the Kounis syndrome"],"prefix":"10.4103","volume":"18","author":[{"given":"NicholasG","family":"Kounis","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"GeorgeD","family":"Soufras","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Periklis","family":"Davlouros","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Grigorios","family":"Tsigkas","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"George","family":"Hahalis","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"key-10.4103\/0971-9784.154498-1","first-page":"805","volume-title":"Kounis syndrome: A new twist on an old disease","author":"Kounis","year":"2011","journal-title":"Future Cardiol"},{"key":"key-10.4103\/0971-9784.154498-2","first-page":"42","volume-title":"A comparison of FcepsilonRI-mediated RANTES release from human platelets between allergic patients and healthy individuals","author":"Hasegawa","year":"2001","journal-title":"Int Arch Allergy Immunol"},{"key":"key-10.4103\/0971-9784.154498-3","first-page":"1366","volume-title":"Simultaneous exposure of several allergens has an additive effect on multisensitized basophils","author":"Nopp","year":"2006","journal-title":"Allergy"},{"key":"key-10.4103\/0971-9784.154498-4","first-page":"499","volume-title":"Kounis syndrome or allergic coronary vasospasm in a two-year-old","author":"Parent","year":"2011","journal-title":"Congenit Heart Dis"},{"key":"key-10.4103\/0971-9784.154498-5","first-page":"27","volume-title":"Allergic myocardial infarction in childhood: Kounis syndrome","author":"Biteker","year":"2010","journal-title":"Eur J Pediatr"},{"key":"key-10.4103\/0971-9784.154498-6","first-page":"229","volume-title":"Anaphylaxis during intravenous administration of amiodarone","author":"Okuyan","year":"2013","journal-title":"Ann Card Anaesth","ISSN":"https:\/\/id.crossref.org\/issn\/0971-9784","issn-type":"print"},{"key":"key-10.4103\/0971-9784.154498-7","first-page":"70","volume-title":"In response to \"Anaphylaxis during intravenous administration of amiodarone\": Is amiodarone the best choice for management of atrial fibrillation?","author":"Malik","year":"2014","journal-title":"Ann Card Anaesth","ISSN":"https:\/\/id.crossref.org\/issn\/0971-9784","issn-type":"print"},{"key":"key-10.4103\/0971-9784.154498-8","first-page":"164","volume-title":"Anaphylactic shock after amiodarone infusion resulting in haemodynamic collapse requiring a temporary ventricular assist device","author":"Averin","year":"2015","journal-title":"Cardiol Young"},{"key":"key-10.4103\/0971-9784.154498-9","first-page":"618","volume-title":"Incidence of amiodarone hypersensitivity in patients with previous allergy to iodine or iodinated contrast agents","author":"Lakshmanadoss","year":"2012","journal-title":"Pharmacotherapy"},{"key":"key-10.4103\/0971-9784.154498-10","first-page":"488","volume-title":"Cardiac arrest at induction of a patient with thyrotoxicosis.Have you thought of anaphylaxis?","author":"Muller","year":"2010","journal-title":"Ann Fr Anesth Reanim"},{"key":"key-10.4103\/0971-9784.154498-11","first-page":"255","volume-title":"Myocardial infarction secondary to contrast agent.Contrast effect or type II Kounis syndrome?","author":"Kocabay","year":"2012","journal-title":""},{"key":"key-10.4103\/0971-9784.154498-12","first-page":"2591","volume-title":"Kounis syndrome: Allergic acute coronary syndrome","author":"Xu","year":"2013","journal-title":"Chin Med J (Engl)"},{"key":"key-10.4103\/0971-9784.154498-13","first-page":"260","volume-title":"Acute thrombocytopenia in patients treated with amiodarone is caused by antibodies specific for platelet membrane glycoproteins","author":"Sahud","year":"2013","journal-title":"Br J Haematol"},{"key":"key-10.4103\/0971-9784.154498-14","first-page":"281","volume-title":"Adrenaline administration for anaphylaxis and the risk of takotsubo and Kounis syndrome","author":"Soufras","year":"2013","journal-title":"Int J Cardiol"},{"key":"key-10.4103\/0971-9784.154498-15","first-page":"257","volume-title":"Anaphylactoid shock due to metabisulfites during cesarean section under peridural anesthesia","author":"Soulat","year":"1991","journal-title":"Cah Anesthesiol"},{"key":"key-10.4103\/0971-9784.154498-16","first-page":"272","volume-title":"Best evidence topic report.Glucagon infusion in refractory anaphylactic shock in patients on beta-blockers","author":"Thomas","year":"2005","journal-title":"Emerg Med J"},{"key":"key-10.4103\/0971-9784.154498-17","first-page":"7","volume-title":"Hypersensitivity reactions associated with endovascular devices","author":"Honari","year":"2008","journal-title":"Contact Dermatitis"},{"key":"key-10.4103\/0971-9784.154498-18","first-page":"225","volume-title":"Nickel, cobalt and chromate sensitization and occupation","author":"Rui","year":"2010","journal-title":"Contact Dermatitis"},{"key":"key-10.4103\/0971-9784.154498-19","first-page":"33","volume-title":"Unexpected abrupt increase in left ventricular assist device thrombosis","author":"Starling","year":"2014","journal-title":"N Engl J Med"},{"key":"key-10.4103\/0971-9784.154498-20","first-page":"31","volume-title":"Hypersensitivity to titanium: Clinical and laboratory evidence","author":"M\u00fcller","year":"2006","journal-title":"Neuro Endocrinol Lett"},{"key":"key-10.4103\/0971-9784.154498-21","first-page":"239","volume-title":"Systemic anaphylaxis - Separation of cardiac reactions from respiratory and peripheral vascular events","author":"Felix","year":"1990","journal-title":"Res Exp Med (Berl)"},{"key":"key-10.4103\/0971-9784.154498-22","first-page":"157","volume-title":"Allergic myocardial infarction","author":"Mukta","year":"2013","journal-title":"N Am J Med Sci"},{"key":"key-10.4103\/0971-9784.154498-23","first-page":"e22","volume-title":"Peri-operative cardiac arrest with ST elevation secondary to gelofusin anaphylaxis - Kounis syndrome in the anaesthetic room","author":"Shah","year":"2013","journal-title":"Int J Cardiol"},{"key":"key-10.4103\/0971-9784.154498-24","first-page":"285","volume-title":"Incidence of anaphylaxis with circulatory symptoms: A study over a 3-year period comprising 940,000 inhabitants of the Swiss Canton Bern","author":"Helbling","year":"2004","journal-title":"Clin Exp Allergy"},{"key":"key-10.4103\/0971-9784.154498-25","first-page":"777","volume-title":"Current understanding of Kounis syndrome","author":"Biteker","year":"2010","journal-title":"Exp Rev Clin Immunol"},{"key":"key-10.4103\/0971-9784.154498-26","first-page":"563","volume-title":"Coronary hypersensitivity disorder: The Kounis syndrome","author":"Kounis","year":"2013","journal-title":"Clin Ther"}],"container-title":["Annals of Cardiac Anaesthesia"],"original-title":[],"language":"en","deposited":{"date-parts":[[2026,8,13]],"date-time":"2026-08-13T19:27:33Z","timestamp":1786649253000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/0971-9784.154498"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2015]]},"references-count":26,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2015]]}},"alternative-id":["154498"],"URL":"https:\/\/doi.org\/10.4103\/0971-9784.154498","relation":{},"ISSN":["0971-9784"],"issn-type":[{"value":"0971-9784","type":"print"}],"subject":[],"published":{"date-parts":[[2015]]}}}